MathSciNet Relay Station
MathSciNet bibliographic data
MR1960925 30C62 (30C65)
Kallunki, S.; Koskela, P. Metric definition of $\mu$-homeomorphisms. Michigan Math. J. 51 (2003), no. 1, 141–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement